Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 255, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 16, 2009, 1:25 AM CDT for Bourbon County, Kansas; Vernon County, Missouri. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2009, 1:25 AM CDT (06:25 UTC)
- Expired
- Jun 16, 2009, 2:05 AM CDT
- In force
- 40 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Bourbon County, KS, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 89 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 1:30 AM CDT | TSTM WND DMG | Hammond, KS | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 10:49 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2619 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 16.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 160625
SVRSGF
KSC011-MOC217-160730-
/O.NEW.KSGF.SV.W.0255.090616T0625Z-090616T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 AM CDT TUE JUN 16 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BOURBON COUNTY IN SOUTHEAST KANSAS...
NORTHERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 230 AM CDT.
* AT 125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR HARDING...OR 10 MILES SOUTH OF MOUND
CITY...MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FULTON BY 130 AM CDT.
7 MILES NORTH OF WALKER BY 205 AM CDT.
SCHELL CITY BY 215 AM CDT.
THE TOWNS OF HAMMOND...STOTESBURY...METZ...HORTON AND HARWOOD ARE
ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
IN ADDITION TO DAMAGING WINDS AND LARGE HAIL...THIS STORM IS
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER
INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3803 9462 3806 9462 3806 9431 3806 9426
3804 9424 3806 9417 3806 9410 3804 9406
3784 9408 3789 9494 3804 9500
TIME...MOT...LOC 0625Z 269DEG 40KT 3800 9481
$$
CLAYCOMB2 follow-up statements
000
WWUS53 KSGF 160641
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
141 AM CDT TUE JUN 16 2009
KSC011-160651-
/O.CAN.KSGF.SV.W.0255.000000T0000Z-090616T0730Z/
BOURBON KS-
141 AM CDT TUE JUN 16 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOURBON COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3806 9431 3806 9426 3804 9424 3806 9417
3806 9413 3806 9410 3804 9406 3784 9408
3787 9462 3806 9462
TIME...MOT...LOC 0641Z 271DEG 42KT 3798 9454
$$
MOC217-160730-
/O.CON.KSGF.SV.W.0255.000000T0000Z-090616T0730Z/
VERNON MO-
141 AM CDT TUE JUN 16 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHERN VERNON COUNTY...
AT 140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR STOTESBURY...OR 13 MILES NORTHEAST OF FORT
SCOTT...MOVING EAST AT 50 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WALKER BY 200 AM CDT.
SCHELL CITY BY 210 AM CDT.
THE TOWNS OF METZ...HORTON AND HARWOOD ARE IN THE PATH OF THIS SEVERE
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3806 9431 3806 9426 3804 9424 3806 9417
3806 9413 3806 9410 3804 9406 3784 9408
3787 9462 3806 9462
TIME...MOT...LOC 0641Z 271DEG 42KT 3798 9454
$$
CLAYCOMB000
WWUS53 KSGF 160705
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 AM CDT TUE JUN 16 2009
MOC217-160713-
/O.CAN.KSGF.SV.W.0255.000000T0000Z-090616T0730Z/
VERNON MO-
205 AM CDT TUE JUN 16 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN VERNON COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3806 9431 3806 9426 3804 9424 3806 9417
3806 9413 3806 9410 3804 9406 3784 9408
3787 9462 3806 9462
TIME...MOT...LOC 0703Z 271DEG 42KT 3797 9422
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 12:54 AM CDT, 31 minutes earlier.
Area forecast discussion, Jun 16, 12:54 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 AM CDT TUE JUN 16 2009
...UPDATE TO AVIATION...
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
SQUALL LINE CONTINUES TO HEAD EAST THROUGH CENTRAL MISSOURI...
MAINLY ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR. THE
CONCENTRATION OF WIND REPORTS HAVE GENERALLY BEEN IN CENTRAL
MISSOURI...FROM BENTON AND HICKORY COUNTIES TO THE EAST.
INHIBITION INCREASES QUITE A BIT AS YOU MOVE SOUTH OF THIS AREA.
WHILE DAMAGING WINDS CANNOT COMPLETELY BE RULED OUT...THOUGH THE
FURTHER SOUTH YOU GO...THE MORE LIKELY REPORTS OF WIND BECOME
SPORADIC OR NONEXISTENT. THE GREATEST WIND THREAT FOR THE NEXT
HOUR OR SO WILL BE ACROSS CAMDEN...MILLER AND MARIES. THE BOWING
SEGMENT IS IN LINE TO MOVE THROUGH THESE AREAS.
THIS LINE CONTINUES TO MOVE THROUGH AN AREA THAT HAS LITTLE
TOLERANCE FOR EXCESSIVE RAINFALL. RAINFALL RATES HAVE GENERALLY
BEEN BETWEEN THREE QUARTERS OF AN INCH TO TWO INCHES...USUALLY
WITHIN ABOUT AN HOUR/S TIME. IN ADDITION...CONVECTION CONTINUES TO
FIRE ALONG A LOW LEVEL THETA-E GRADIENT...ALMOST BISECTING CENTRAL
KS. AS THE LOW LEVEL JET CONTINUES TO INCREASE AND IMPINGE ON THIS
BOUNDARY...AN EXPANSIVE OF CONVECTION IS EXPECTED. THESE STORMS
WILL GENERALLY TRACK FROM WEST TO EAST...POSSIBLY A LITTLE SOUTH
OF EAST WITH TIME AS THE LOW LEVEL JET VEERS. AS A RESULT...THE
NORTHERN THIRD OF THE AREA WILL BE IN LINE FOR OFF AND ON
THUNDERSTORMS FOR THE REMAINDER OF THE NIGHT. TRAINING OF
CONVECTION WILL LEAD TO LOCALLY VERY HEAVY RAINFALL RATES.
SEVERE WISE...ONCE THE BOWING SEGMENT EXITS STAGE EAST...ELEVATED
HAIL WILL BE THE PRIMARY SEVERE WEATHER RISK. GIVEN EVER
INCREASING LOW LEVEL INHIBITION...THE RISK FOR GUSTY WINDS WILL BE
MINIMAL IF NON EXISTENT PAST 2 AM.
GAGAN
&&
.DISCUSSION...
A WARM FRONT EXTENDED FROM NORTHEAST KANSAS TO SOUTHEAST MISSOURI
EARLY THIS AFTERNOON. INTENSE CONVECTION HAD DEVELOPED ALONG THE
FRONT ACROSS SOUTH CENTRAL AND SOUTHEAST MISSOURI.TEMPERATURES IN
THE 80S AND DEW POINTS IN TH LOWER 70S WERE YIELDING SURFACE BASED
CAPES NEAR 4000 J/KG. DESPITE STRONG INSTABILITY CONVECTION HAS
BEEN SUPPRESSED TO THE SOUTH AND WEST OF THE FRONT WHERE 850-700
MB TEMPERATURES HAD WARMED.
THIS UNSTABLE ATMOSPHERE WILL SET THE STAGE FOR STRONG TO SEVERE
CONVECTION TONIGHT. THUNDERSTORMS WILL DEVELOP ACROSS THE HIGH
PLAINS INTO THE EVENING AS A SHORTWAVE TROUGH COMES OUT OF THE
SOUTHERN ROCKIES AND A SURFACE LOW DEVELOPS OVER SOUTHWEST KANSAS.
THESE STORMS ARE EXPECTED TO EVOLVE INTO A COUPLE OF CONVECTIVE
COMPLEXES THAT WILL PUSH EAST WITHIN THE MEAN WESTERLY FLOW. AMPLE
DEEP LAYER SHEAR AROUND 40 KTS AND INSTABILITY WILL BE IN PLACE TO
SUPPORT SEVERE STORMS. POTENTIAL EXISTS FOR LARGE BOWING SEGMENTS
WITH SIGNIFICANT DAMAGING WINDS. AN ISOLATED TORNADO RISK CANNOT
BE RULED OUT WHILE LARGE HAIL WILL BE POSSIBLE MAINLY IN ROTATING
UPDRAFTS. THUNDERSTORMS WITH A CONTAINED RISK OF SEVERE WEATHER
MAY BE ONGOING TUESDAY MORNING AS A CONVECTIVE COMPLEX MAKES IT
WAY ACROSS THE REGION.
ADDITIONAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL WILL RESULT
IN THE RISK OF FLASH FLOODING. WHILE THE EXACT LOCATION OF THE
HEAVIEST RAIN IS UNCERTAIN...A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR THE ENTIRE AREA.
AN UPPER RIDGE WILL BUILD NORTH AS WE HEAD INTO MIDWEEK WITH THE
STRONGER BELT OF WESTERLIES RETREATING NORTH. THIS WILL BRING AT
LEAST A COUPLE OF DAYS OF DRY WEATHER. HOWEVER VERY WARM AND MUGGY
CONDITIONS ARE IN STORE.
MODELS DEPICT A COUPLE OF SHORTWAVES COMING AROUND AND FLATTENING
THE RIDGE LATER IN THE WEEK AND THE WEEKEND. THIS COULD BRING THE
CHANCE OF CONVECTION TO THE AREA THURSDAY AND AGAIN SUNDAY.
FOSTER
&&
.AVIATION...
FOR THE 06Z TAF PACKAGE...THUNDERSTORMS CONTINUE TO DEVELOP ACROSS
THE REGION...WITH THE VAST MAJORITY OF THIS ACTIVITY HAPPENING
NORTH OF THE AERODROMES. SCATTERED THUNDERSTORMS WILL BE POSSIBLE
THROUGH 09Z...THOUGH THE IMPACT ON CIG/VIS WILL ONLY BE IN SHORT
INCREMENTS AND LIKELY IN THE MVFR CATEGORY. IMPROVING CONDITIONS
WILL OCCURRING DURING THE DAYLIGHT HOURS OF TUESDAY WITH VFR
CONDITIONS EXPECTED.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 16, 1:02 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SPRINGFIELD MO 102 AM CDT TUE JUN 16 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-170615- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 102 AM CDT TUE JUN 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE QUARTERS AND VERY HEAVY RAINFALL. AREAS AFFECTED AND TIMING: GENERALLY ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR...AND ESPECIALLY ALONG AND NORTH OF A LINE FROM GIRARD KANSAS...TO BOLIVAR...LEBANON AND SALEM IN MISSOURI FOR THE REST OF TONIGHT. DISCUSSION: THUNDERSTORMS WILL REMAIN FOCUSED ON WEST CENTRAL AND CENTRAL MISSOURI FOR THE REMAINDER OF TONIGHT. A STRONG LOW LEVEL JET WILL CONTINUE TO PUMP VERY MOIST AIR INTO THE AREA...AND ABOVE A WARM FRONT DRAPED ACROSS THE REGION. A FEW STORMS WILL BE CAPABLE OF PRODUCING MARGINALLY SEVERE HAIL. THE GREATEST RISK WITH THIS ACTIVITY WILL BE VERY HEAVY RAINFALL WHICH WILL LEAD TO AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LINGERING THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY MORNING...BUT THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE AT THIS TIME. TEMPERATURES WILL WARM INTO THE 90S WEDNESDAY AND THURSDAY AFTERNOON...WITH MOIST LOW LEVELS...HEAT INDEX VALUES ARE EXPECTED TO WARM INTO THE UPPER 90S TO NEAR 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS CENTRAL MISSOURI THROUGH 2 AM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Jun 16, 1:12 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
112 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM TSTM WND GST LEBANON 37.68N 92.66W
06/16/2009 M50 MPH LACLEDE MO EMERGENCY MNGR
&&
LDOOLEYLocal storm report, Jun 16, 1:18 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND DMG COLE CAMP 38.46N 93.20W
06/16/2009 BENTON MO PUBLIC
SEVERALTREES SNAPPED ABOUT 3 FEET OFF GROUND IN THE COLE
CAMP AREA
&&
LDOOLEYLocal storm report, Jun 16, 1:20 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
120 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLASH FLOOD WHITAKERVILLE 38.21N 93.37W
06/16/2009 BENTON MO LAW ENFORCEMENT
HIGHWAY 83 FLODDED
&&
LDOOLEYLocal storm report, Jun 16, 1:21 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
121 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM DENSE FOG COLE CAMP 38.46N 93.20W
06/16/2009 BENTON MO LAW ENFORCEMENT
HIGHWAY B IN COLE CAMP FLOODED
&&
LDOOLEYLocal storm report, Jun 16, 1:22 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLASH FLOOD 8 WSW FRISTOE 38.07N 93.41W
06/16/2009 BENTON MO LAW ENFORCEMENT
HIGHWAY EE FLOODED
&&
LDOOLEYLocal storm report, Jun 16, 1:23 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
123 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLASH FLOOD COLE CAMP 38.46N 93.20W
06/16/2009 BENTON MO LAW ENFORCEMENT
HIGHWAY B IN COLE CAMP FLOODED
&&
LDOOLEYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 10:04 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 71 min |
| Jun 15, 10:40 PM CDT | Flash Flood Warning | SGF | Bourbon, Crawford | 12 hr |
| Jun 15, 11:15 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 31 min |
| Jun 15, 11:17 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 28 min |
| Jun 16, 4:13 AM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 62 min |
| Jun 16, 6:47 AM CDT | Flash Flood Warning | SGF | Cherokee | 6 hr |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Bourbon | 37 hr |
| Jun 16, 10:56 AM CDT | Areal Flood Warning | SGF | Bourbon, Crawford | 9 hr |
| Jun 16, 12:56 PM CDT | Areal Flood Warning | SGF | Cherokee | 24 hr |
| Jun 16, 2:07 PM CDT | River Flood Warning | SGF | Bourbon | 20 hr |
| Jun 15, 7:03 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 57 min |
| Jun 15, 7:30 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 20 min |
| Jun 15, 7:39 PM CDT | Flash Flood Warning | SGF | Ozark | 6 hr |
| Jun 15, 7:44 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 61 min |
| Jun 15, 8:01 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 33 min |
| Jun 15, 8:31 PM CDT | Flash Flood Warning | SGF | Howell | 5 hr |
| Jun 15, 10:33 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 72 min |
| Jun 15, 10:54 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 79 min |
| Jun 15, 11:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 85 min |
| Jun 15, 11:13 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Morgan, St. Clair | 12 hr |
| Jun 15, 11:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 53 min |
| Jun 15, 11:38 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 65 min |
| Jun 15, 11:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Hickory | 70 min |
| Jun 15, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 79 min |
| Jun 16, 12:34 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 72 min |
| Jun 16, 12:48 AM CDT | Flash Flood Warning | SGF | Camden, Maries, Miller, Pulaski | 13 hr |
| Jun 16, 4:37 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 53 min |
| Jun 16, 4:40 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 50 min |
| Jun 16, 5:04 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 41 min |
| Jun 16, 5:17 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair | 48 min |
| Jun 16, 5:29 AM CDT | Tornado Warning | SGF | Cedar, St. Clair | 33 min |
| Jun 16, 5:43 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 47 min |
| Jun 16, 5:53 AM CDT | Tornado Warning | SGF | Polk | 35 min |
| Jun 16, 5:54 AM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 40 min |
| Jun 16, 6:00 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 45 min |
| Jun 16, 6:22 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 23 min |
| Jun 16, 6:25 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 35 min |
| Jun 16, 6:37 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 25 min |
| Jun 16, 6:43 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk | 5 hr |
| Jun 16, 6:59 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 36 min |
| Jun 16, 7:08 AM CDT | Flash Flood Warning | SGF | Greene, Lawrence, Newton, Webster | 6 hr |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Cedar | 43 hr |
| Jun 16, 7:47 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 43 min |
| Jun 16, 7:52 AM CDT | Flash Flood Warning | SGF | Barry, Christian, McDonald, Stone | 5 hr |
| Jun 16, 8:00 AM CDT | Flash Flood Warning | SGF | Camden, Dent, Phelps, Pulaski | 6 hr |
| Jun 16, 8:21 AM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney | 5 hr |
| Jun 16, 9:29 AM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Jun 16, 9:51 AM CDT | Flash Flood Warning | SGF | Dent, Oregon, Shannon | 6 hr |
| Jun 16, 10:41 AM CDT | River Flood Warning | SGF | Pulaski | 9 hr |
| Jun 16, 12:01 PM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Polk | 8 hr |
| Jun 16, 1:52 PM CDT | Areal Flood Warning | SGF | Camden, Dent, Maries, Miller, Phelps, Pulaski and 1 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.